# SDR SWAA2024101439327

- Difficulty date: September 19, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 33,143 hours, 16,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER ANGLE IN A/C BAY HAS CRACK AROUND I/B FASTENER<[01] REPAIRED AREA PER B737-800 SRM 57-10-10-2R-5;[02] VERIFIED REPAIRED AREA PER B737-800 SRM 57-10-10-2R-5
